# SDR SWIA202160121

- Difficulty date: April 27, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL27 HAS CORROSION BETWEEN FS605.00 AND FS621.00     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED FLOOR BEAM PN: 601R35031-263 WITH NEW FLOOR  BEAM AT RBL 27 F.S 569-608 IAW MHIRJ REO 601R-53-61-7659 REV:-- DATE: 2021-6-4 STEPS 1-3 COMPLETED SEE CONTINUATION CARD FOR DETAILS. 51-900-1003 SKY COMPLIED WITH. COMPLETED SKYWEST M-337 AND M-131 FOR MAJOR REPAIR. NO CHANGE TO WEIGHT AND BALANCE.
